# SDR VNAA2013090800004

- Difficulty date: September 8, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 23,937 hours, 24,039 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Relay
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ODOR OF BURNING RUBBER NEAR EXIT ROW. LIGHTS OUT ABOVE BINS ON ROW 8 D/F.  MX INSPECTED, R & R POWER RELAY AT ROW 8 D/F AND PERFORMED CHECKS IAW AMM.   ACFT RELEASED FOR SERVICE.
